Parapane

Paracetamol 500mg 100 Caplets

940127

$2.39 Members PriceRetail Price $2.99

Provides effective relief for a variety of mild to moderate pains, including headaches, toothaches, cold, joint pain and even reduces fever. It contains no sugar, lactose or gluten

In stock

Not a member? Join now and save $0.60

Provides effective relief for a variety of mild to moderate pains, including headaches, toothaches, cold, joint pain and even reduces fever. It contains no sugar, lactose or gluten

    Paracetamol, the active ingredient in PARAPANE, is used to relieve pain (and discomfort) associated with: headache, migraine headache, toothache, muscular aches and pains, neuralgia, arthritis, rheumatics, menstruation/period pain, sore throat, osteoarthritis and symptoms of cold and flu. It works to stop the pain messages from getting through to the brain.

    Instructions:

    500 mg to 1 g (1 to 2 capsule shaped tablets) every four to six hours as necessary.

    Maximum 8 capsule shaped tablets in 24 hours.

    Children 7 to 12 years.

    250 to 500 mg (1/2 to 1 capsule shaped tablet) every four to six hours.

    Maximum 4 capsule shaped tablets in 24 hours.

    Ingredients:

    Each tablet contains Paracetamol 500mg.

    Safety:

    Take PARAPANE exactly as directed.

    If you are about to be started on any new medicine, remind your doctor and pharmacist that you are taking PARAPANE.

    Tell any other doctors, dentists and pharmacists who treat you that you are taking this medicine.